Issue Title
Vol 75, No 1 (2021) On a new two-parameter generalization of dual-hyperbolic Jacobsthal numbers Abstract  PDF
Dorota Bród, Anetta Szynal-Liana, Iwona Włoch
Vol 72, No 2 (2018) On a two-parameter generalization of Jacobsthal numbers and its graph interpretation Abstract  PDF
Dorota Bród
Vol 74, No 1 (2020) On split r-Jacobsthal quaternions Abstract  PDF
Dorota Bród
1 - 3 of 3 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"